Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What causes cold tingling sensation in chest and upper arms with sweating?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 517 Questions
29 year old female that just got over the norovirus and has a history of anxiety and panic attacks. Currently I am eating around 300-400 calories a day due to nausea, feeling faint, and uninterest in food. I take omeprazole nightly. Last night I took 20mg of Cymbalta about 4 hours after taking the omeprazole and around 5 hours after taking the pill was awoken from a sound sleep with a freezing cold tingling sensation in my chest and upper arms. The sensation was radiating from my chest. I sat up and broke into a cold sweat. The symptoms subsided after about 20 minutes. However, it has been happening about every hour since then for the past 12 hours and I have not gotten out of bed all day. Could this be the Cymbalta after a single dose or something else? I just spoke with my psychiatrist and she has never heard of a side effect like this. She says if I keep taking the pill and this symptom keeps happening I will need to ask a Doctor if there could be anything else that is causing this sensation.
Posted Thu, 13 Feb 2014 in General Health
Answered by Dr. Alokkalyani 1 hour later
Brief Answer: not related to cybalta Detailed Answer: Hi I m dr Alok, pleased to assist you here with your health related queries I think what you write is not related with your medicines Probably it is something which is called as panic attack, but I still advice you for a ECG to ruleout any heart problems and then see your psychologist. Hope this will help If you have any further queries, please don't hesitate Wish you a healthy life DR Alok
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor